MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. VENAFLO VASCULAR GRAFT

BARD PERIPHERAL VASCULAR, INC. VENAFLO VASCULAR GRAFT
Model Number VLT4046C
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 02/25/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
As the lot number for the device was provided, a manufacturing review will be performed.The sample was not returned to the manufacturer for inspection/evaluation.Therefore, the investigation of the reported event is inconclusive.Based upon the available information, the definitive root cause for this event is unknown.The instructions for use (ifu) is adequate for the reported device/patient code(s) and provides general instructions for use, as well as warnings, precautions and potential complications associated with the device.Upon receipt of new or additional information, a follow-up report will be submitted as applicable.(expiry date: 10/2024).
 
Event or Problem Description
It was reported that post-surgical graft implantation in avf, the surgical graft leaked fluid and the patient experienced infection within the hospital.It was further reported that the infection was treated for two weeks with antibiotics and that the surgical graft will remain implanted.The healthcare provider (hcp) will continue to observe the patient's symptoms.The patient is reportedly stable.

Brand Name
VENAFLO VASCULAR GRAFT
Common Device Name
VASCULAR GRAFT
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
MDR Report Key9869204
Report Number2020394-2020-01958
Device Sequence Number11482671
Product Code DSY
UDI-Device Identifier00801741020582
UDI-Public(01)00801741020582
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K052282
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/23/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberVLT4046C
Device Catalogue NumberVLT4046C
Device Lot NumberVTDX0456
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/25/2020
Initial Report FDA Received Date03/23/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;